中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2013年知识产出  > 期刊论文
题名: MICROCAUSALITY OF SPIN-INDUCED NONCOMMUTATIVE THEORIES
作者: Huang, JH ;  Wang, WJ
刊名: MODERN PHYSICS LETTERS A
出版日期: 2013
卷号: 28, 期号:4, 页码:1250239
关键词: QUANTUM-FIELD THEORY ;  SPACE-TIME
学科分类: Physics
通讯作者: Huang, JH (reprint author), Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China.
部门归属: [Huang, Jia-Hui] Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China; [Huang, Jia-Hui; Wang, Weijian] Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China; [Huang, Jia-Hui; Wang, Weijian] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China; [Wang, Weijian] North China Elect Power Univ, Dept Phys, Baoding 071003, Peoples R China
英文摘要: In this paper, the microcausality of quantum field theory on spin-induced noncommutative spacetime is discussed. It is found that for space-like separation the microcausality is not obeyed by the theory generally. It means that Lorentz covariance cannot guarantee microcausality in quantum field theory. We also give some comments about quantum field theories on such noncommutative spacetime and the relations between noncommutative spacetime and causality.
资助者: Chinese NSF [11031005, 11125523]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000316901600002
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15419
Appears in Collections:理论物理所2013年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
MICROCAUSALITY OF SPIN-INDUCED NONCOMMUTATIVE THEORIES.pdf(174KB)----开放获取View Download

Recommended Citation:
Huang, JH,Wang, WJ. MICROCAUSALITY OF SPIN-INDUCED NONCOMMUTATIVE THEORIES[J]. MODERN PHYSICS LETTERS A,2013,28(4):1250239.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Huang, JH]'s Articles
 [Wang, WJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Huang, JH]‘s Articles
 [Wang, WJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: MICROCAUSALITY OF SPIN-INDUCED NONCOMMUTATIVE THEORIES.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace